# SDR FDEA201304090746

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,345 hours, 11,335 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 61054400
- Condition: Shorted
- Location: Nr 3 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEVEL 3, FIRE WARNING NR 3 IN FLIGHT.  USED BOTH FIRE EXTINGUISHING BOTTLES.  LANDED UNEVENTFULLY.  FOUND PYLON LOOP A HARNESS CREATING THE HIGH RESISTANCE READING.  R & R WIRE HARNESS.   ENGINE RUN OPS CHECKED NORMAL, RAN ENGINE TO HIGH POWER IAW JRH APROXIMATELY 45 MINUTES WITH NO FAULTS.
